# SDR HEEA968411

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Ball Sticks
- Location: Cockpit Attitude
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR BALL STICKS IN PITCH.
